MathSciNet Relay Station
MathSciNet bibliographic data
MR958860 (89i:11009) 11A25 (11M06)
Srivastava, H. M. Sums of certain series of the Riemann zeta function. J. Math. Anal. Appl. 134 (1988), no. 1, 129–140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement